Schematic visualisation of ski resort trails

Field, Kenneth S. (2009) Schematic visualisation of ski resort trails. Journal of Maps, 5(1), pp. 30-36. ISSN (online) 1744-5647

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: networks, routes
Faculty, School or Research Centre: Faculty of Science (until 2011) > School of Geography, Geology and Environment
Depositing User: Automatic Import Agent
Date Deposited: 21 Nov 2010 11:28
Last Modified: 24 May 2012 12:57
URI: http://eprints.kingston.ac.uk/id/eprint/12527

Actions (Repository Editors)

Item Control Page Item Control Page